MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; INSTRUMENT, BIOPSY
Model Number 00884450316634
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged female with history of diabetes, epilepsy, proteinuria and chronic kidney disease.Procedure in interventional radiology ct- biopsy renal core.Upon opening the biopsy needle, dr.Saw that the very end tip of the biopsy needle was bent outward.He attempted to check this needle for attempted use but opened a 2nd needle for use.No harm done to patient.

Brand Name
CORVOCET¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key10178374
Report Number10178374
Device Sequence Number908632
Product Code KNW
UDI-Device Identifier00884450316634
UDI-Public(01)00884450316634(17)230106(10)H1749802
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/11/2020
Report Date (Section F) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450316634
Device Catalogue NumberCORCA1815B/A
Device Lot NumberH1749802
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/22/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2020
Patient Sequence Number1
Date Report Sent to FDA06/11/2020